# SDR 304AW0006

- Difficulty date: April 25, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 44,987 hours, 31,940 cycles
- System (JASC): 2210 · Autopilot System
- Part: Panel
- Part number: 4051601938
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MODE CONTROL PANEL SWITCHES, N1, SPD, VNAV, LNAV, ALT HLD & V/S INDICATORS INOP.  PLACED ON MEL 22-15-8. NOTE:  MAINTENANCE INDUCED PROBLEM WHILE REPLACING ONE LIGHT BULB IN PANEL. 04/26/2004:  REPLACED MCP AND OPS CHECKED PER MM 22-11-34.  CLEARED MEL.
